# SDR SWAA2025082796127

- Difficulty date: July 28, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS 140 LT WING.   REPLACED ANGLE TRAILING EDGE LOCATED IRSS 140 LT WING IAW SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG: 115A2000; SHEET: 21; REV- . MEASURE OF CRACK IS L: 0.534.
